# SDR RAIA201304120001

- Difficulty date: April 12, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 30,389 hours, 28,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE LEFT AND RIGHT  AFT WING/FUSELAGE EXTERIOR FLOOD LIGHTS WAS FOUND TO BE INOP.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY.  SYSTEM OPS CHECKED GOOD.
